MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STD STEM #3; HA COATED STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED HA COATED STD STEM #3; HA COATED STEM
Catalog Number 01.18.233
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 11/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on 13 december 2017: subsidence of a collared cementless stem during the first year in primary tha.The radiograph supplied does not allow a correct evaluation.It may be surmised that undersizing of the stem contributed to the subsidence, but no conclusion can be drawn with the documentation at hand.Batch review performed on 14 december 2017: (b)(4).
 
Event or Problem Description
The patient came in complaining of instability.The surgeon determined that the stem was loose.The stem had subsided over time.No trauma was reported.

Brand Name
AMISTEM COLLARED HA COATED STD STEM #3
Common Device Name
HA COATED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7120556
Report Number3005180920-2017-00745
Device Sequence Number11271801
Product Code LZO
UDI-Device Identifier07630030804588
UDI-Public07630030804588
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Catalogue Number01.18.233
Device Lot Number160791
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/15/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;